# SDR 9514412707

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, NR 3 ENGINE DID NOT REACH TARGET EPR.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE AND FOUND NO DISCREPANCIES.  AN ENGINE PERFORMANCE RUN VERIFIED THAT FULL TAKEOFF THRUST WAS AVAILABLE.  AIRCRAFT CONTINUTED IN SERVICE.
